# SDR YENA2025051200471

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10101
- Aircraft time: 14,827 hours, 2,784 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Sdac
- Part number: 350E5500206
- Part serial: 0E5300355
- Condition: Faulted
- Location: Hyd System
- Part time: 14,914 hours, 2,801 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#423, JFK-LAX. (ETOPS)'  ( ECAM HYD PAGE INDICATIONS 7) PUMPS ).'   REF TECH SUPPORT REQUEST CONT WITH TSM TASK 29-11-810-809-A. REMOVED AND REPLACED SDAC 1-1WV1- GREEN AND YELLOW INDICATION IN NORMAL CONDITION. SDAC INSTALATION IAW AMM 31-55-34-400-001-A. OPS HECK GOOD IAW AMM 31-50-00-710-001. THIS CLEARS MDDR 582175. PLACARD REMOVED MX 4 UNDATED SDAC PLACED ON SOS.
